# SDR CALA0001993

- Difficulty date: December 21, 2000
- Submitted: December 27, 2000
- Operation: Air carrier
- Aircraft: N33635
- Make and model: Boeing 737524
- Aircraft serial: 26339
- Aircraft time: 15,690 hours, 7,955 cycles
- System (JASC): 2612 · Fire Detection
- Part: Control Panel
- Part number: G718505
- Part serial: 305
- Condition: Inoperative
- Location: Cockpit
- Part time: 2,486 hours, 1,308 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

THE AFT CARGO FIRE DETECTOR INDICATOR ILLUMINATED WHILE ENROUTE FROM IAH TO RIC. THE SYSTEM WAS TESTED AND TESTED OK, BUT THE LIGHT REMAINED ON. THE AIRCRAFT WAS DIVERTED TO ATL WHERE IT LANDED WITHOUT INCIDENT. THE AFT CARGO BIN WAS INSPECTED WITH NO EVIDENCE OF SMOKE OR FIRE. THE COCKPIT FIRE SUPRESSION SYSTEM PANEL WAS REMOVED AND REPLACED AND OPERATIONAL CHECKS WERE GOOD IAW MM 26-16-10.
